# SDR SWAA2025042324918

- Difficulty date: April 14, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8893L
- Make and model: Boeing 737-8
- Aircraft serial: 68050
- Aircraft time: 4,730 hours, 2,521 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Condition: Fault Message
- Location: Zone 100
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

BOTH CAPT & FO FD FAILED; MACH TRIM FAILED LIGHT ILL; A/P FAILED; A/T FAILED <[01]. PERFORMED THE FOLLOWING TESTS PER AMM CHAPT 22-11-00; A/T TEST; FD TEST; A AND B FCC TEST ;MACH TRIM TEST NSS TEST ; DFCS BITE ; FMCS TEST ALL TESTS PASSED.  R/R #2 FMC COMPUTER DUE TO NUMEROUS FMC DISAGREE FAULTS AND RESETS PER AMM CHAPT 34-61-02; ALSO PERFORMED TEST OF ADIRUS PER 34-21-60 TESTS PASSED; RAD ALT 1AND 2 TESTS BOTH PASSED PER AMM CHAPT 34-33-00 NEEDS FURTHER TROUBLESHOOTING CONTINUED ON LOG PAGE 2846673.
